MAUDE Adverse Event Report: COVIDIEN ENTRFLX 10FR;43IN W/STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTRFLX 10FR;43IN W/STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the patient had a feeding tube (kao) inserted and it was advanced as ordered to 55cm.A few nurses tried to take out the sylet but could not remove it.There was no patient harm reported.
 
Additional Manufacturer Narrative
Section b5 has been updated to include: additional information provided by the customer on (b)(6) 2021 stated that the hydromer coating was activated with water prior to placement and was reactivated with water before attempting removal of the stylet.
 
Event or Problem Description
The customer reported that the patient had a feeding tube (kao) inserted and it was advanced as ordered to 55cm.A few nurses tried to take out the sylet but could not remove it.There was no patient harm reported.Additional information provided by the customer on (b)(6) 2021 stated that the hydromer coating was activated with water prior to placement and was reactivated with water before attempting removal of the stylet.

Brand Name
ENTRFLX 10FR;43IN W/STY YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12324493
Report Number9612030-2021-03026
Device Sequence Number2825992
Product Code KNT
UDI-Device Identifier10884521518872
UDI-Public10884521518872
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884721088
Device Catalogue Number8884721088
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date08/19/2021
Patient Sequence Number1